# SDR CA131105002

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bellows
- Condition: Cracked
- Location: Fuel Control
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER WAS UNABLE TO ADJUST LOW IDLE ON THE FCU, IT STAYED IN HIGH RPM AT ALL TIMES.    THE PART WAS REMOVED AND RETURN TO MFG FOR FURTHER INVESTIGATION. THE INVESTIGATION REVEALED THE BELLOWS WAS FOUND CRACKED.
